# SDR DALA2015072004493

- Difficulty date: July 17, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 60,554 hours, 43,634 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Nicked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK ON OTBD UPPER SURFACE OF THE OTBD GUIDE VANE ON THE RT WING OTBD FLAP.   REPAIRED IAW SRM 57-03D PARR 11.
